Probabilistic embedding of discrete sets as continuous metric spaces

Ph Blanchard, Dimitri Volchenkov

Research output: Contribution to journalArticle

Abstract

Any symmetric affinity function w: V × V → ℝ + defined on a discrete set V induces Euclidean space structure on V. In particular, an undirected graph specified by an affinity (or adjacency) matrix can be considered as a metric topological space. We have calculated the visual representations of the probabilistic locus for a chain, a polyhedron and a finite 2D lattice. © 2009 Taylor & Francis.
Original languageEnglish
Pages (from-to)259-268
JournalStochastics
StatePublished - Nov 26 2009

    Fingerprint

Cite this